# SDR 9701359914

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR GREEN DOWNLOCK LIGHTS DID NOT ILLUMINATE AFTER GEAR EXTENSION.  ALSO, UNSAFE LIGHTS WERE OUT.  CREW PERFORMED GO-AROUND PROCEDURES AND VERIFIED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  MAINTENANCE FOUND RIGHT MAIN DOWNLOCK SWITCH CONNECTOR LOOSE.  CLEANED AND RESECURED CONNECTOR, OPERATIONAL CHECK NORMAL ON GROUND.
